# SDR COMA0470019

- Difficulty date: February 5, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 3,376 hours, 2,572 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389G
- Part serial: 0305
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5476 FLAPS HALF SPEED MESSAGE.  REPLACED THE SFECU.
